# SDR F3LA2013051300853

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N902FR
- Make and model: Airbus A319-111
- Aircraft serial: 1515
- Aircraft time: 40,176 hours, 19,636 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D55280001004
- Part serial: CC2392
- Condition: Contaminated
- Location: Zone 300
- Part time: 40,176 hours, 19,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR, THERMOGRPAHY INSPECTION SHOWS THREE INDICATIONS ON UPPER SKIN PANEL.  INDICATIONS ARE IRREGULAR IN SHAPE AND BLACK IN COLOR.  REMOVED SKIN AT 3 EACJ AREAS OF LIQUID INGRESS, COMBINED AREAS 2 & 3 DUE TO PROXIMITY.  PREPARED SURFACE FOR REPAIR.  DRIED REPAIR WITH HOT BONDER, APPLIED EC3524 CORE, APPLIED REPAIR PLYS, RESIN AND APPLIED VACUUM.  SANDED REPAIRS SMOOTH, APPLIED CORE FILLER EPIBOND 156 A/B, APPLIED PRIMER AND TOP COAT IAW SRM 55-20-00, PB201, PAR 2A(1-2), 2B(1-2) AND SRM 55-20-11, PB201, PAR 5D(2)(E)AND FIG 204.
